# SDR SWIA202511030709

- Difficulty date: July 9, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL CORRODED IN MULTIPLE SPOTS (MARKED).   (C-CHECK RO 11/01/2025)REMOVED AND INSTALLED NEW KICKPLATE ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01 AND DWG SH670-31810 REV. AE AND COMPLIED WITH TASK CARD 51-900-1002-SKY
